# SDR AALA202504034529

- Difficulty date: April 2, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N898NN
- Make and model: Boeing 737823
- Aircraft serial: 33225
- Aircraft time: 37,545 hours, 16,179 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Dislodged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY-D DOOR OFF TRACK AND DIFFICULT TO OPEN AND CLOSE. REINSTALLED LAVATORY-D DOOR. OPERTIONAL CHECKS GOOD. PER CMM 25-40-64.
